# SDR GTIA2020042735167

- Difficulty date: April 27, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 50,403 hours, 23,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE HORN INOP-R&R FWD MEGAPHONE IAW SPIRIT AIRLINES A319 EMERGENCY EQUIPMENT LAYOUT DRAWING. OPS CHECK GOOD
